# SDR R61A2025030200120

- Difficulty date: March 2, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N416YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000381
- Aircraft time: 28,207 hours, 19,470 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LG WOW SYSTEM FAIL IN FLIGHT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. SERVICED LH, RG, AND NOSE LANDING GEAR STRUTS.
